MedElevator Войти в исследования
← Поиск публикаций

DOI 10.36518/2689-0216.1086

Медицинская библиотека · HCA healthcare journal of medicine · 2020

Low Dose Clenbuterol Toxicity: Case Report and Review of Literature.

Lan Kenneth, Saheba Adarsh, Mathew Paul

Клинический случайСтатьяПеревод в очереди

Аннотация

Description Clenbuterol is a long-acting β-agonist used in oral and inhaled form for asthma treatment outside the U.S. and in veterinary medicine within the U.S. It is also used off-label for anabolic effects worldwide. Toxicity with clenbuterol is increasingly seen in U.S. hospitals, primarily in younger individuals using the drug for competitive athletics or bodybuilding. We present a case of a young patient who presented after an intentional overdose and discuss the relevant literature. Presentations do not correlate with the dosage ingested. Signs and symptoms can range from simple nausea to myocardial ischemia, rhabdomyolysis and cardiogenic shock. Treatment of overdose is simple and should be promptly started using intravenous fluid hydration and potassium supplementation. Benzodiazepines may be utilized for agitation or delirium. β-blockers or phenylephrine may be used to give hemodynamic support. More research is needed to gain an understanding of the optimal treatment of clenbuterol toxicity, especially if it becomes a more frequent reason for medical encounters in the U.S.

Для цитирования: Lan Kenneth, Saheba Adarsh, Mathew Paul. Low Dose Clenbuterol Toxicity: Case Report and Review of Literature.. HCA healthcare journal of medicine. 2020. DOI: 10.36518/2689-0216.1086.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.